If a person takes too much Lipo-6, overdose symptoms might include loss of consciousness, vomiting, diarrhea, and insomnia. Little information on the supplement is available, however, so symptoms could vary, based on how much is taken and if it is combined with other substances. Treatment for a Lipo-6 overdose would likely involve supportive care -- treating any symptoms that occurred as a result of the overdose.
Lipo-6 Overdose: An OverviewVery little is known about the potential effects of a Lipo-6™ overdose. Lipo-6 is a weight loss supplement that contains a few different stimulants. It makes sense to assume that the effects of a Lipo-6 overdose will vary depending on the Lipo-6 dosage and whether it was taken with any medications, alcohol, or other substances.
If you happen to overdose on Lipo-6, seek immediate medical attention.
Symptoms of a Lipo-6 OverdoseAlmost nothing is known about the symptoms of a Lipo-6 overdose (or even overdose symptoms of many of the individual active ingredients in it). However, Lipo-6 contains a few different stimulants, which may cause the following overdose symptoms:
- Muscle twitching
- Difficulty breathing
- Loss of consciousness
- Increased urination
- An irregular heart rhythm (arrhythmia)
- Rapid heart rate (tachycardia)
- Loss of life.
Treatment for a Lipo-6 OverdoseIt is not known how best to treat a Lipo-6 overdose. Therefore, treatment (if necessary) will consist of supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused an irregular heart rhythm, then supportive treatment would include medications to help return the heart to its normal rhythm.
It is important that you seek prompt medical attention if you believe that you may have overdosed on Lipo-6.